advertisement
Question
Posted by: Liz | 2007/04/23

Period

Hi,

I'm 29, no kids etc. and have been using Minerva for the past 3 years. I'm a bit worried about my period this month as it is different than usual. I'm three days early, which has never happened before. It is also much more painful - stomach cramps, headache and backpain. My period is also clotty and a very dark red - almost black. Do I need to worry about this or is it normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The occasional 'different' period is not uncommon. Wait and see what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement